Vitamin B-6 messing up cycle this month?

posted 3 years ago in TTC
Post # 3
Member
3119 posts
Sugar bee
  • Wedding: August 2012

I don’t know if I specifically tribute my wacky cycle last month to b-6 but I sure did have a significantly longer LP than normal (usually 10-11 days, this past month it was 17 days). I can’t imagine that taking 50mg of anything would affect a cycle that much, but it is the only thing I did differently this past cycle. Granted, I have only been charting for 5 months total. 

That said, for me it’s a good change, so I’ll keep taking the supplement. While I have read that b-6 is known to assist in lengthetning the LP, I don’t know that it’s also supposed to delay ovulation. 

I also think that I, and anyone considering taking supplements like this, might want to consider talking to our doctors before we do it!

Post # 4
Member
1734 posts
Bumble bee
  • Wedding: March 1998

I wouldn’t bother taking B6 unless your LP is under 10 days. 10 days is a minimum.

In my case, B6 had very positive effects. My luteal phase was between 8 – 10 days, averaging 9 days, after getting off the pill about 7 or 8 months ago. By cycle 4 or so, that still had not changed.

I take 100 mg B6 every day and have for the past 3 cycles. I started ovulating a few days sooner..and my cycles got longer by a day or so overall. My luteal phase last month was 11 days – the longest I’ve ever had. The month prior, it extended it by 3 days.

But, it’s trial and error. It doesn’t work that way for everyone. Worst I ever had was that it didn’t do anything at all the first cycle I was taking it.

Post # 6
Member
1734 posts
Bumble bee
  • Wedding: March 1998

Yeah, your situation is not unheard of. I tend to hear the opposition’s side more than I hear the good sides of B6.

Leave a comment


Sent weekly. You may unsubscribe at any time.

Find Amazing Vendors